# SDR 2008UALA00370

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 36,427 hours, 14,039 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING OBSERVERS O2 MASK, MASK DID NOT RESEAT AND CONTINUED TO PURGE O2.  OBSERVER`S MASK LEAKING.  REPLACED OBSERVERS MASK ASSY AND LEAK CHECKED.  NO LEAKS NOTED.
